# SDR SWAA2022022258075

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,068 hours, 28,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD CORNER SCUFF PLATE CRACKED / REPAIRED AFT CARGO PIT FWD CORNER SCUFF PLATE ON SWA EA#1-A53-2076 REV 11
